my father has been vomiting for two days with diahrea
Your father may be having an allergic reaction to the coumadin. Also some of the ingredients in Focus Factor potentiate the pharmacologic effects of coumadin and other drugs that affect hemostasis, i.e. increased bleeding, such as platelet inhibitors, thrombin inhibitors, & thrombolytic agents. You need to talk to your doctor ASAP. You should discuss with your doctor about switching to Xarelto - pill format, or Arixtra - injectable. You will not have to worry about food interactions with either of these 2 drugs.
- Coumadin Information for Consumers
- Coumadin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Coumadin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Aug 2010 • 1 answer
Posted 13 Jul 2011 • 4 answers
Posted 4 Dec 2011 • 3 answers
Posted 16 Nov 2012 • 2 answers
I am not sure we are using the drug interaction section correctly. Can you give me the steps?(prof)?
Posted 7 Jan 2014 • 2 answers